Alert archive / Maine / Beach Hazards Statements in 2022

Beach Hazards Statement 17, NWS Caribou, ME

July 28, 2022Hancock County, Washington County, Maine

NWS Caribou, ME issued this beach hazards statement at Jul 28, 2022, 4:57 PM EDT for Hancock County, Washington County, Maine. It took effect at Jul 29, 2022, 8:00 AM EDT. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
Jul 28, 2022, 4:57 PM EDT (20:57 UTC)
In effect from
Jul 29, 2022, 8:00 AM EDT
Expired
Jul 31, 2022, 7:37 PM EDT
In force
60 hr
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 9.0 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2022-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2022-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1304 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

158 
WHUS41 KCAR 282057
CFWCAR

Coastal Hazard Message
National Weather Service Caribou ME
457 PM EDT Thu Jul 28 2022

MEZ029-030-291000-
/O.NEW.KCAR.BH.S.0017.220729T1200Z-220730T0000Z/
Coastal Hancock-Coastal Washington-
457 PM EDT Thu Jul 28 2022

...BEACH HAZARDS STATEMENT IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING...

* WHAT...The warm air temperatures in the upper 70s and lower 80s
  may cause people to underestimate the dangers of the cold water
  temperatures which are currently only in the mid 50s.

* WHERE...Coastal Hancock and Coastal Washington Counties.

* WHEN...From Friday morning through Friday evening.

* IMPACTS...Anyone on boats or paddlecraft should use caution 
  and be prepared for immersion. Dress for water temperatures 
  and know how to perform rescues.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents.

&&

$$

Norcross
8 follow-up statements
572 
WHUS41 KCAR 290118
CFWCAR

Coastal Hazard Message
National Weather Service Caribou ME
918 PM EDT Thu Jul 28 2022

MEZ029-030-300000-
/O.CON.KCAR.BH.S.0017.220729T1200Z-220730T0000Z/
Coastal Hancock-Coastal Washington-
918 PM EDT Thu Jul 28 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT FRIDAY
THROUGH FRIDAY EVENING...

* WHAT...The warm air temperatures in the upper 70s and lower 
  80s may cause people to underestimate the dangers of the cold 
  water temperatures which are currently only in the mid 50s.

* WHERE...Coastal Hancock and Coastal Washington Counties.

* WHEN...From Friday morning through Friday evening.

* IMPACTS...Anyone on boats or paddlecraft should use caution 
  and be prepared for immersion. Dress for water temperatures 
  and know how to perform rescues.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents.

&&

$$

CB
674 
WHUS41 KCAR 290803
CFWCAR

Coastal Hazard Message
National Weather Service Caribou ME
403 AM EDT Fri Jul 29 2022

MEZ029-030-300000-
/O.CON.KCAR.BH.S.0017.220729T1200Z-220730T0000Z/
Coastal Hancock-Coastal Washington-
403 AM EDT Fri Jul 29 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT THIS
MORNING THROUGH THIS EVENING...

* WHAT...The warm air temperatures in the upper 70s and lower 
  80s may cause people to underestimate the dangers of the cold 
  water temperatures which are currently only in the mid 50s.

* WHERE...Coastal Hancock and Coastal Washington Counties.

* WHEN...From 8 AM EDT this morning through this evening.

* IMPACTS...Anyone on boats or paddlecraft should use caution 
  and be prepared for immersion. Dress for water temperatures 
  and know how to perform rescues.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents.

&&

$$

Sinko
556 
WHUS41 KCAR 291832
CFWCAR

Coastal Hazard Message
National Weather Service Caribou ME
232 PM EDT Fri Jul 29 2022

MEZ029-030-300900-
/O.EXT.KCAR.BH.S.0017.000000T0000Z-220801T0000Z/
Coastal Hancock-Coastal Washington-
232 PM EDT Fri Jul 29 2022

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH SUNDAY EVENING...

* WHAT...Warm air temperatures in the upper 70s to mid 80s may 
  cause people to underestimate the dangers of the cold water 
  temperatures which are currently only in the mid 50s.

* WHERE...Coastal Washington and Coastal Hancock Counties.

* WHEN...Through Sunday evening.

* IMPACTS...Anyone on boats or paddlecraft should use caution 
  and be prepared for immersion. Dress for water temperatures 
  and know how to perform rescues.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents.

&&

$$
619 
WHUS41 KCAR 300115
CFWCAR

Coastal Hazard Message
National Weather Service Caribou ME
915 PM EDT Fri Jul 29 2022

MEZ029-030-310000-
/O.CON.KCAR.BH.S.0017.000000T0000Z-220801T0000Z/
Coastal Hancock-Coastal Washington-
915 PM EDT Fri Jul 29 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
EVENING...

* WHAT...Warm air temperatures in the upper 70s to mid 80s this
  weekend may cause people to underestimate the dangers of the 
  cold water temperatures which are currently only in the mid 50s.

* WHERE...Coastal Washington and Coastal Hancock Counties.

* WHEN...Through Sunday evening.

* IMPACTS...Anyone on boats or paddlecraft should use caution 
  and be prepared for immersion. Dress for water temperatures 
  and know how to perform rescues.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents.

&&

$$
671 
WHUS41 KCAR 301343
CFWCAR

Coastal Hazard Message
National Weather Service Caribou ME
943 AM EDT Sat Jul 30 2022

MEZ029-030-302145-
/O.CON.KCAR.BH.S.0017.000000T0000Z-220801T0000Z/
Coastal Hancock-Coastal Washington-
943 AM EDT Sat Jul 30 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
EVENING...

* WHAT...Warm air temperatures in the upper 70s to mid 80s this 
  weekend may cause people to underestimate the dangers of the 
  cold water temperatures which are currently only in the mid 
  50s.

* WHERE...Coastal Washington and Coastal Hancock Counties.

* WHEN...Through Sunday evening.

* IMPACTS...Anyone on boats or paddlecraft should use caution 
  and be prepared for immersion. Dress for water temperatures 
  and know how to perform rescues.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents.

&&

$$
848 
WHUS41 KCAR 301848
CFWCAR

Coastal Hazard Message
National Weather Service Caribou ME
248 PM EDT Sat Jul 30 2022

MEZ029-030-010000-
/O.CON.KCAR.BH.S.0017.000000T0000Z-220801T0000Z/
Coastal Hancock-Coastal Washington-
248 PM EDT Sat Jul 30 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
EVENING...

* WHAT...The warm air temperatures around 80 degrees may cause
  people to underestimate the dangers of the cold water
  temperatures which are currently only in the mid 50s.

* WHERE...Coastal Washington and Coastal Hancock Counties.

* WHEN...Through Sunday evening.

* IMPACTS...Anyone on boats or paddlecraft should use caution 
  and be prepared for immersion. Dress for water temperatures 
  and know how to perform rescues.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents.

&&

$$
101 
WHUS41 KCAR 310748
CFWCAR

Coastal Hazard Message
National Weather Service Caribou ME
348 AM EDT Sun Jul 31 2022

MEZ029-030-010000-
/O.CON.KCAR.BH.S.0017.000000T0000Z-220801T0000Z/
Coastal Hancock-Coastal Washington-
348 AM EDT Sun Jul 31 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...The warm air temperatures around 80 degrees may cause
  people to underestimate the dangers of the cold water
  temperatures which are currently only in the mid to upper 50s.

* WHERE...Coastal Washington and Coastal Hancock Counties.

* WHEN...Through this evening.

* IMPACTS...Anyone on boats or paddlecraft should use caution 
  and be prepared for immersion. Dress for water temperatures 
  and know how to perform rescues.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents.

&&

$$

Sinko
316 
WHUS41 KCAR 312337
CFWCAR

Coastal Hazard Message
National Weather Service Caribou ME
737 PM EDT Sun Jul 31 2022

MEZ029-030-010045-
/O.CAN.KCAR.BH.S.0017.000000T0000Z-220801T0000Z/
Coastal Hancock-Coastal Washington-
737 PM EDT Sun Jul 31 2022

...BEACH HAZARDS STATEMENT IS CANCELLED...

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this beach hazards statement went out at Jul 28, 12:33 PM EDT, 4 hours 24 minutes earlier.

Area forecast discussion, Jul 28, 12:33 PM EDT, 4 hours 24 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1233 PM EDT Thu Jul 28 2022

.SYNOPSIS...
An occluded front will approach today then cross the region
tonight. A cold front will cross the region Friday. High
pressure will build toward the area Saturday then slide south of
the region Sunday into Monday. Another cold front will approach
the area later Tuesday.
&&

.NEAR TERM /THROUGH TONIGHT/...
Update...
An occluded front will approach from the west later this
afternoon. A disturbance rotating around an upper low to the
west will also begin to approach northwest areas later this
afternoon. Expect increasing clouds this afternoon.
Shower/thunderstorm chances will also begin to increase, from
west to east, later this afternoon. Showers/thunderstorms will
likely not reach eastern portions of the forecast area until
evening. Forecast soundings indicate steepening lapse rates
later this afternoon with the approaching upper disturbance. A
mid level jet will also increase. These factors, along with
speed/directional shear in the vicinity of the occluded front,
could help support strong thunderstorms across western portions
of the forecast area late this afternoon with gusty winds and
hail possible. High temperatures this afternoon will range from
around 80 to the mid 80s across the forecast area. Have updated
to adjust for current conditions along with expected afternoon
temperatures and clouds.

Previous Discussion...
The thunderstorms will continue across the area this evening.
Forecast CAPES are weak, only up to around 250 J/KG. However,
the mid and upper dynamics are strong with divergence aloft and
upper lift ahead of the shortwave, and a low to mid layer
infusion of warm and increasingly humid air northward just ahead
of the shortwave beneath a pocket of cooler air aloft. This
could result in an organized concentration of heavy rainfall
with the thunderstorms as they cross east through our area this
evening. The mention of gusty winds and small hail will be kept
in the forecast along the western edge of our area. Given the
weak lapse rates and late night arrival of the storms further
east, will keep mention of low level severe out of the forecast
over the east. However, will add mention of heavy downpours
further east this evening with the strong and focused dynamic
support combined with the infusion of deep moisture just ahead
of the shortwave. The cluster of showers and thunderstorms
should continue east into New Brunswick soon after midnight
followed by partial clearing setting in from the west late
tonight.
&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
Friday...Shortwave energy will be lifting into New Brunswick in
the morning with remaining showers and a few thunderstorms
ending. Models continue to handle Friday very poorly with
several global runs and hi-res guidance showing quiet day. It
appears the caveat is due to dry air aloft that might prevent
activity but currently not convinced. 00z ECMWF showing chance
POPs while GFS, 3km NAM and Canadian showing nearly nothing.
What is interesting there is another area of 500mb max vorticity
moving southeast with a surface cold front. This upper level
disturbance combined with surface front and daytime heating
should be able to fire convection. For now, kept POPs generally
slight chance to chance (but less than 40%) given the extreme
uncertainty in the models and overall members. Looking at the
modeled soundings we are seeing a wide range of numbers given
the overall uncertainty. Looks like we will be getting afternoon
SBCAPE 500-1000j/kg which varies given the model issues. One
ingredient in good agreement is bulk shear between 45-60kts
which is more than enough to support thunderstorm activity.
Given surface temperatures warming into the 80s expect decently
steep low-level lapse rates with perhaps modest mid-level lapse
rates. Otherwise, generally a partly to mostly sunny day with
temperatures in the 80s except upper 70s in the North Woods and
along the Downeast shoreline. Dew Points in the lower to mid 60s
south will make things feel muggy once again but dews only
around 60F across the north. Friday night expect a chance of
showers along the Downeast coast with a weak area of low
pressure tracking across the Gulf of Maine. PWATs along the
coast approach 1.2-1.4 inches which is around the 75th
percentile. Not expecting any hydrological issues but might see
some brief heavier downpours if any showers become more robust.
Given the clearing skies north and cloudy skies south expecting
temps falling back to low to mid 50s across the north and low to
mid 60s south.

Saturday...Models remain in decent agreement with how Saturday
will play out. Winds shift westerly and are breezy in the
afternoon as the front tracks east of the area but overhead an
area of 500mb vorticity swings through. Expect a fair amount of
cu to develop in the morning across the north from Moosehead to
Baxter to Houlton points north. Expecting this cu field to grow
some depth to produce some isolated to scattered showers. Across
southern and central areas expecting a mainly sunny day with
drier air depicted in modeled RHs 30-35% between 850 and 250mb.
Westerly winds gusting 20-25mph will be possible across the
north and higher elevations in the afternoon with decent mixing
expected. Westerly winds is a downslope wind for southern zones
so expecting highs in the low 80s with mid to upper 70s across
the north. Dew points will be back in the mid to upper 50s so
expecting a nice less muggy day. Saturday night the 500mb flow
becomes generally zonal with surface high pressure drifting over
OH/PA area so skies become generally clear. Breezy westerly
winds begin to relax with some areas becoming calm. Temperatures
will fall back into the mid to upper 50s north and low 60s from
Bangor to Danforth to Bar Harbor and Eastport.
&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Overall...Expecting NAO to remain around +0.5SD with models now
showing the long duration +PNA finally going neutral to perhaps
negative by the first few days of August. This sets up a
favorable pattern of a large 500mb ridge over the central
portions of the United States with Maine located in the far NE
corner of the ridge. This will result in generally continued
active pattern as a potential Omega Block sets up over the
Central US. This means troughing over New England and therefore
that active pattern seems likely. CPC outlooks show above
normal temperatures and near normal precipitation which is
typically afternoon convection this time of year.

Sunday...Mostly sunny day with models in great agreement with
highs in the mid 80s from Houlton to Dover-Foxcroft to the Route
1 corridor in Downeast. Winds will be SW at the shore so expect
upper 70s to low 80s in these areas. Across the north expecting
highs in the upper 70s to low 80s. West winds 10-15mph area
wide.

Monday...Models in very good agreement as winds shift SW
5-15mph. This will allow the muggy dew points to creep into
southern and central zones. 925mb temps increase to around 24C
which will likely result in surface highs in the upper 80s along
the I-95 corridor with mid 80s elsewhere. We will have to watch
those dew points an resulting heat index values approach 90F
especially if dew points increase more in following model runs.

Mon night into Tuesday...The next weather maker arrives from the
northwest. Modeled timing becoming a little more aligned that
felt confident to add chance of showers overnight across the
far north. Increasing moist air mass will likely mean patchy fog
across the Downeast coast and felt confident enough to add in
the typical spots. Models are still varying on timing but it
appears Tuesday will be the next day with more widespread
thunderstorm activity. Decent upper level support with a cold
front will allow for 40-50 POPs. Its too early to look at the
specific for thunderstorm development but chances have increased
for storms. Another very warm day in southern & central areas
with highs in the upper 80s and dew points in the mid 60s so
increased muggy weather. Elsewhere expect highs in the low to
mid 80s and muggy conditions with SW winds ahead of the front.

Tue night into Wednesday...Models are all over the place with
different solutions. Members suggesting the Tuesday cold front
slows down to a crawl with continued shower activity into
Wednesday while others suggest a secondary cold front triggering
more thunderstorms into Wednesday. Then there is even some
members suggesting Tue night the front clears and dry conditions
into Wednesday. At this point opted to take the NBM as is with
slight chance POPs into Wednesday with continued muggy weather
since the cold front isn't changing the air mass all that much.
Highs will be a few degrees cooler but overall low to mid 80s
once again.
&&

.AVIATION /16Z THURSDAY THROUGH MONDAY/...
NEAR TERM: VFR through early afternoon, then variable
conditions with increasing shower/thunderstorm chances later
this afternoon and evening. Gusty winds and small hail possible
across western areas. Conditions lowering to MVFR and possibly
IFR tonight in lower clouds and rain which may be heavy at times
over the north. Conditions will improve to MVFR late tonight
and VFR toward morning as drier air returns. South winds 10 to
15 knots today. South/southwest winds 5 to 10 knots tonight.

SHORT TERM: Friday...Generally VFR. Brief MVFR/IFR with
afternoon showers & t-storms. SW winds 5-15kts.

Saturday...VFR. Chance of showers at northern terminals. Winds
W 10-20kts w/ higher gusts possible at FVE.

Sunday...VFR. W winds 10-15kts.

Monday...VFR. Morning BR possible at BHB. S-SW winds 10-15kts.
&&

.MARINE...
NEAR TERM: Winds/seas below small craft advisory levels this
afternoon through tonight. Patchy fog later this afternoon and
tonight. Showers/thunderstorms this evening through tonight.

SHORT TERM: Winds and seas will remain below SCA through the
weekend into next week. Patchy fog and showers may reduce
visibilities on Friday. Morning patchy fog again possible
starting Monday into Midweek.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...None.

&&

Near Term...Norcross/Bloomer
Short Term...Sinko
Long Term...Sinko
Aviation...Norcross/Bloomer/Sinko
Marine...Norcross/Sinko
Hazardous weather outlook, Jul 28, 3:10 AM EDT, 13 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
310 AM EDT Thu Jul 28 2022

MEZ001>006-010-011-015>017-029>032-290715-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
310 AM EDT Thu Jul 28 2022

This Hazardous Weather Outlook is for Central Highlands Maine,
Coastal DownEast Maine, Far Eastern Maine, Far Northern Maine,
Interior DownEast Maine, North Woods Maine and Penobscot Valley
Maine.

.DAY ONE...Today and tonight.

Strong, possibly isolated severe, thunderstorms are possible across
mostly western areas late this afternoon and evening. The
thunderstorms could produce hail and gusty winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-290715-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
310 AM EDT Thu Jul 28 2022

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Jul 28, 1:27 PM EDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
127 PM EDT THU JUL 28 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     6 SSW GUERETTE          47.05N 68.39W
07/24/2022                   AROOSTOOK          ME   PUBLIC

            DELAYED REPORT. MULTIPLE TREES SNAPPED ALONG
            THE ROAD.

&&

LF

Nearby

Beach Hazards Statements in Maine, 2022Every beach hazards statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.